# SDR 2007UALA03431

- Difficulty date: August 27, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 46,681 hours, 5,650 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 33 LEFT INOP.    RESECURED EMERGENCY LIGHT CONNECTION. OP CHECKS NORMALLY.
